Skew derivations with annihilating Engel conditions

Chen Lian Chuang, Ming Chu Chou, Cheng Kai Liu

Research output: Contribution to journalArticle

16 Citations (Scopus)

Abstract

Let R be a noncommutative prime ring and a ε R. Suppose that δ is a σ-derivation of R such that a[δ(x), x]k = 0 for all x ε R, where k is a fixed positive integer. Then a = 0 or δ = 0 except when R = M2(GF(2)).

Original languageEnglish
Pages (from-to)161-170
Number of pages10
JournalPublicationes Mathematicae
Volume68
Issue number1-2
Publication statusPublished - 2006 May 3

Fingerprint

Skew Derivation
Non-commutative Rings
Prime Ring
Integer

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Chuang, Chen Lian ; Chou, Ming Chu ; Liu, Cheng Kai. / Skew derivations with annihilating Engel conditions. In: Publicationes Mathematicae. 2006 ; Vol. 68, No. 1-2. pp. 161-170.
@article{21cb2ed1b93e4d07942fb49053a60fc9,
title = "Skew derivations with annihilating Engel conditions",
abstract = "Let R be a noncommutative prime ring and a ε R. Suppose that δ is a σ-derivation of R such that a[δ(x), x]k = 0 for all x ε R, where k is a fixed positive integer. Then a = 0 or δ = 0 except when R = M2(GF(2)).",
author = "Chuang, {Chen Lian} and Chou, {Ming Chu} and Liu, {Cheng Kai}",
year = "2006",
month = "5",
day = "3",
language = "English",
volume = "68",
pages = "161--170",
journal = "Publicationes Mathematicae",
issn = "0033-3883",
publisher = "Kossuth Lajos Tudomanyegyetem",
number = "1-2",

}

Chuang, CL, Chou, MC & Liu, CK 2006, 'Skew derivations with annihilating Engel conditions', Publicationes Mathematicae, vol. 68, no. 1-2, pp. 161-170.

Skew derivations with annihilating Engel conditions. / Chuang, Chen Lian; Chou, Ming Chu; Liu, Cheng Kai.

In: Publicationes Mathematicae, Vol. 68, No. 1-2, 03.05.2006, p. 161-170.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Skew derivations with annihilating Engel conditions

AU - Chuang, Chen Lian

AU - Chou, Ming Chu

AU - Liu, Cheng Kai

PY - 2006/5/3

Y1 - 2006/5/3

N2 - Let R be a noncommutative prime ring and a ε R. Suppose that δ is a σ-derivation of R such that a[δ(x), x]k = 0 for all x ε R, where k is a fixed positive integer. Then a = 0 or δ = 0 except when R = M2(GF(2)).

AB - Let R be a noncommutative prime ring and a ε R. Suppose that δ is a σ-derivation of R such that a[δ(x), x]k = 0 for all x ε R, where k is a fixed positive integer. Then a = 0 or δ = 0 except when R = M2(GF(2)).

UR - http://www.scopus.com/inward/record.url?scp=33646055187&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33646055187&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:33646055187

VL - 68

SP - 161

EP - 170

JO - Publicationes Mathematicae

JF - Publicationes Mathematicae

SN - 0033-3883

IS - 1-2

ER -